Alert archive / Pennsylvania / Flash Flood Warnings in 2018
Flash Flood Warning 37, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 4, 2018, 1:56 AM EDT for Lancaster County, Lebanon County, York County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2018, 1:56 AM EDT (05:56 UTC)
- Expired
- Aug 4, 2018, 6:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The Sterling radar (KLWX), 139 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1063 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612
WGUS51 KCTP 040556
FFWCTP
PAC071-075-133-041045-
/O.NEW.KCTP.FF.W.0037.180804T0556Z-180804T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
156 AM EDT SAT AUG 4 2018
The National Weather Service in State College PA has issued a
* Flash Flood Warning for...
Central Lancaster County in south central Pennsylvania...
York County in south central Pennsylvania...
Southeastern Lebanon County in south central Pennsylvania...
* Until 645 AM EDT.
* At 152 AM EDT, Doppler radar indicated heavy rain across the
warned area. An additional one to three inches of rain are
possible in some spots between 2 am and 5 am, causing
continued flash flooding.
* Some locations that will experience flooding include...
Lancaster, York, Lebanon, Hanover, Columbia, Mount Joy, Manheim,
and Dallastown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3982 7699 4014 7670 4019 7657 4022 7658
4042 7632 4025 7605 3972 7636 3972 7699
$$
KF1 follow-up statement
674
WGUS71 KCTP 041047
FFSCTP
Flash Flood Statement
National Weather Service State College PA
647 AM EDT SAT AUG 4 2018
PAC071-075-133-041055-
/O.EXP.KCTP.FF.W.0037.000000T0000Z-180804T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-York PA-Lebanon PA-
647 AM EDT SAT AUG 4 2018
...THE FLASH FLOOD WARNING FOR CENTRAL LANCASTER...YORK AND
SOUTHEASTERN LEBANON COUNTIES HAS EXPIRED...
The heavy rain has moved out of the area. However runoff from the
earlier rainfall, in some areas in excess of 5 inches, continues to
cause flooding problems in the warning area. Local officials report
numerous streams and creeks out of their banks, as well as homes
being evacuated due to high water.
The Flash Flood Warning has been replaced by a Flood Warning for
Urban Areas and Small Streams.
LAT...LON 3982 7699 4014 7670 4019 7657 4022 7658
4042 7632 4025 7605 3972 7636 3972 7699
$$
La CorteWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 1:47 AM EDT, 9 minutes earlier.
Area forecast discussion, Aug 4, 1:47 AM EDT, 9 minutes before
Area Forecast Discussion National Weather Service State College PA 147 AM EDT Sat Aug 4 2018 .SYNOPSIS... A plume of deep tropical moisture will continue to stream north across the Commonwealth into early tonight bringing locally heavy rain. A weak cold front will push east across Pennsylvania later tonight and early Saturday, sweeping the moisture off the Mid Atlantic Coast. High pressure building in will bring drier but still humid weather and increasing sunshine throughout the upcoming weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Focus for heavy rain and flooding will be over the southeast corner of the forecast area overnight. Radar loop at 01Z is showing and area of heavy rain falling at nose of low level jet over southeast Pa. PWATS near 2 inches, combined with capes near 1000 j/kg, should support rates of over 1 inch an hour in spots overnight. Latest HRRR runs support additional rainfall amounts overnight of 2+ inches in some spots from Harrisburg south and east. Elsewhere, based on latest near term model runs and radar trends, may be able to shave off the western edge of the flash flood watch late this evening. High pressure and associated drier air mass will build in from the Grt Lks late tonight, bringing clearing skies and developing valley fog to the western counties. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... Low level jet and deepest moisture will have shifted east of the region Saturday. However, passage of upper trough could support a few lingering showers, primarily over the southeast counties during the morning and during peak heating of the afternoon over the Allegheny Plateau. For most of the region, arrival of high pressure and lower PWATs will translate to fair and dry conditions. The return of sunshine should allow temperatures to recover to the 80s Saturday afternoon. Fair weather Sat night with overnight lows from near 60 north to 70 south. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... The long term period returns with a ridge over the region that will stifle any precipitation Sunday into Monday. This coupled with a high over the south will bring warmer temperatures and an increase of humidity into middle of the week. There is a chance for POPS Monday afternoon but only slight as there is a lack of instability. This will cease as a deepening trough approaches through southern Canada and will trek through the upper Great lakes and into the region Tuesday and Wednesday. This will bring the next chance for showers/thunderstorms. An unsettled pattern looks to be in store through the latter half of next week. Temperatures will rebound to be around normal through the weekend and into next week. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Rain activity will continue to shift east this morning. The main issue will be areas of dense fog early this morning. Conditions will improve by late morning, with mainly VFR conditions prevailing the rest of today. Left showers out of the fcst this aft, will continue to look this over. More fog after sunset tonight, given light winds and wet ground. .Outlook... Sun...Patchy AM fog possible, otherwise VFR. Mon...Mainly VFR, with isolated PM TSRA impacts possible West. Tue...Showers and TSRA, impacts possible. Wed...Still a chc of a shower or storm. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for PAZ028-036- 042-046-049>053-056>059-063>066. && SYNOPSIS...Watson NEAR TERM...Fitzgerald SHORT TERM...Watson/Fitzgerald LONG TERM...Lambert/Ceru AVIATION...Jung/Martin
Hazardous weather outlook, Aug 3, 6:33 PM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service State College PA 633 PM EDT Fri Aug 3 2018 PAZ004>006-010-011-017-042245- Warren-McKean-Potter-Elk-Cameron-Clearfield- 633 PM EDT Fri Aug 3 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-024>027-033>035-037-041-045-042245- Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Somerset-Bedford-Fulton-Tioga-Northern Lycoming- Southern Clinton- 633 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-042-046-049>053-056>059-063>066-042245- Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 633 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. In addition, strong to severe thunderstorms with gusty winds are possible in a few spots this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 3, 9:16 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
EVANEGOLocal storm report, Aug 3, 9:24 PM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090
EVANEGOLocal storm report, Aug 3, 10:03 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
0921 PM FLASH FLOOD 1 WSW HALLAM 40.00N 76.62W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
HOME PARK.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091
EVANEGOLocal storm report, Aug 3, 10:56 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1056 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
0921 PM FLASH FLOOD 1 WSW HALLAM 40.00N 76.62W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
HOME PARK.
1042 PM FLASH FLOOD REINHOLDS 40.27N 76.12W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
WATER RESCUE ON CREAMERY ROAD AT THE RAILROAD TRACKS IN
WEST COCALICO TOWNSHIP.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091 CTP1802095
EVANEGOLocal storm report, Aug 4, 12:20 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN LANDISVILLE 40.09N 76.42W
08/04/2018 M3.11 INCH LANCASTER PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1802096
LA CORTELocal storm report, Aug 4, 12:22 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1222 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HEAVY RAIN FREYSVILLE 39.93N 76.61W
08/04/2018 M3.70 INCH YORK PA PUBLIC
BETWEEN 645PM AND MIDNIGHT
&&
EVENT NUMBER CTP1802097
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:08 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Aug 3, 9:33 PM EDT | Areal Flood Advisory | CTP | Lebanon | 117 min |
| Aug 3, 9:49 PM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Aug 3, 10:30 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 60 min |
| Aug 3, 10:57 PM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon, York | 3 hr |
| Aug 3, 11:28 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 3 hr |
| Aug 4, 12:27 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 2 hr |
| Aug 4, 1:36 AM EDT | River Flood Warning | CTP | Lancaster, York | 27 hr |
| Aug 4, 2:59 AM EDT | Dense Fog Advisory | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 12 more | 6 hr |
| Aug 4, 6:44 AM EDT | Areal Flood Warning | CTP | Lancaster, Lebanon, York | 9 hr |
| Aug 4, 11:12 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 9 hr |
| Aug 4, 3:41 PM EDT | Areal Flood Warning | CTP | Lancaster | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.